# SDR CALA2022072701895

- Difficulty date: July 25, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 57,067 hours, 20,307 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 22156741
- Condition: Broken
- Location: Rt Pack Exh Diff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

RIGHT PACK EXHAUST DUCT DIFFUSER DAMAGED . MOUNT BRACKETS BROKEN. SEE PHOTO. ADDED SAFET BULLETIN  PHOTO. ADDED PART #S.
